# SDR 96FDEA01021

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrision
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0317 (018C), CORROSION (C53-224-01) ON FWD SIDE OF BS 1110 FRAME AT STR 4 LT.  REPAIRED FRAME FWD SIDE OF BS 1110 FRAME AT STR 4 LT IAW FEDEX SRM 51-40-3.
